MathSciNet Relay Station
MathSciNet bibliographic data
MR1220787 35Q30 (46E30 76C05)
Evans, L. C.; Müller, S. Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity. J. Amer. Math. Soc. 7 (1994), no. 1, 199–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement